# SDR MASA2011021501929

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,078 hours, 13,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Cap
- Part number: 101A0413
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE CAPS ON SERVICE DOOR BOLTS MISSING.  MX REPLACED CAPS.
